# SDR SWAA971076

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22607
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, CREW WAS UNABLE TO MAINTAIN CABIN PRESSURE.  RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  REPLACED PRESSURE CONTROLLER PER BOEING M/M.
